Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Ok i just last night before bed washing my face looking in mirror, I noticed my veins in my chest face etc. are showing, is it that the blood is darker blue or my skin all over is thinner? i usually have thick skin u cant see veins through.

i have to go to spin class right now so i'm going to wait for responses to take my pills...

why is this happening and if it happened to you are you off accutane and has it gone away!?

it is saturday morning and derm isnt open til monday. i dont want to panic and go off meds if it is only temporary.

please help!

thanks!!!

Share this post


Link to post
Share on other sites

Yes, accutane is supposed to thin your skin so your veins maybe showing. If its not looking too obvious, I wouldnt worry too much about it but let your doc about it. I am starting accutane soon too.

Share this post


Link to post
Share on other sites

I've heard blueberry's are good for reducing the appearance of veins, butt my guess is its just a temporary thing linked to the accutane like the comment above, unless its a real big problem for you i think it'll be ok and probably go away once you finished your course

Share this post


Link to post
Share on other sites

I just remember before starting accutane reading on here some girls experience and she said her veins were popping out and she looked like the incredible hulk. i was SO afraid last night that, that was going to happen to me. they werent popping just dark looking. i was like f.. did my blood turn black or something??? but they dont look bad today. im going to tell doc about it next visit on 2/6.

blueberries aren't in season but when they are i eat like a pint a day. i should get some frozen ones to put on my waffles.thankyou!

Share this post


Link to post
Share on other sites

Same thing happened to me. I can see all the veins in my legs and chest and arms and a few on my face. I'm finally done with accutane so hopefully my skin will be back to normal soon!

Share this post


Link to post
Share on other sites

Wow so how long have you had the vein thing? Please let us know when it finally goes away but you've only been off like a week so it may take a bit.

Does it get worse as time goes on while on accutane?

Share this post


Link to post
Share on other sites

I noticed the veins become more visible each month I was on accutane. Right now where you can see the veins through the skin it looks like a road map. No joke. Thank god its winter so no one has to look at my pale "road mapped" legs, arms and chest. Since it's cold I can cover up completely until they fade back to normal and I can get some color back in my skin.

Share this post


Link to post
Share on other sites

I've noticed this too, and I'm on a low dosage. It's because your skin is thinning out, your veins aren't getting bigger. :) If you're worried, go see your doctor and have some tests run to eliminate any other underlying medical issues before you freak out. Your skin thickens once you are off of Accutane; it doesn't stay thin.

Share this post


Link to post
Share on other sites

I've noticed this too, and I'm on a low dosage. It's because your skin is thinning out, your veins aren't getting bigger. smile.png If you're worried, go see your doctor and have some tests run to eliminate any other underlying medical issues before you freak out. Your skin thickens once you are off of Accutane; it doesn't stay thin.

Thank you for your response!! It helps to know someone else sees this too.

I am more fair than last time. Last time, I was soooo tan throughout my entire course. I went tanning daily for about 6 months before I started Tane.... I know, bad idea! haha

That phase in my life is over, and I'm embracing my pale self.

Share this post


Link to post
Share on other sites

I've noticed this too, and I'm on a low dosage. It's because your skin is thinning out, your veins aren't getting bigger. smile.png If you're worried, go see your doctor and have some tests run to eliminate any other underlying medical issues before you freak out. Your skin thickens once you are off of Accutane; it doesn't stay thin.

Thank you for your response!! It helps to know someone else sees this too.

I am more fair than last time. Last time, I was soooo tan throughout my entire course. I went tanning daily for about 6 months before I started Tane.... I know, bad idea! haha

That phase in my life is over, and I'm embracing my pale self.

:lol: I'm naturally so pale that if you shine a torch on me I'm transparent. :P

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×